# SDR AALA016046

- Difficulty date: April 26, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ON RIGHT SIDEWALL CAME ON IN FLIGHT.  REPLACED EMERGENCY LIGHT POWER PACK AT AFT RIGHT EXIT DOOR.  OPS CHECK GOOD.  (M)
